Alert archive / Arkansas / Flash Flood Warnings in 2009
Flash Flood Warning 46, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at May 11, 2009, 8:34 AM CDT for Ashley County, Arkansas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2009, 8:34 AM CDT (13:34 UTC)
- Expired
- May 11, 2009, 11:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Ashley County, AR
The radar
The Little Rock radar (KLZK), 190 km from the middle of the area, began a volume at 13:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 10:00 AM CDT | FLASH FLOOD | Crossett, AR | SEVERAL STREETS FLOODED IN THE CROSSETT AREA. REPORTED BY ASHLEY COUNTY S.O. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 86 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 1.6 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 129 J/kg
- Mixed-layer CIN
- -187 J/kg
- Mixed-layer LCL
- 458 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KJAN 111334
FFWJAN
ARC003-111630-
/O.NEW.KJAN.FF.W.0046.090511T1334Z-090511T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
834 AM CDT MON MAY 11 2009
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ASHLEY COUNTY IN SOUTHEAST ARKANSAS...
THIS INCLUDES THE CITIES OF...WILMOT...WEST CROSSETT...NORTH
CROSSETT...HAMBURG...CROSSETT...
* UNTIL 1130 AM CDT
* AT 833 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN FROM A THUNDERSTORM OVER
THE WARNED AREA. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF
ONE TO THREE INCHES...HAVE OCCURRED IN THE PAST TWO HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SNYDER...
OLD MILO...PORTLAND AND MONTROSE
ADDITIONAL THUNDERSTORMS WERE FORMING TO THE WEST AND THE VERY
HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT TWO
HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY.
FIND AN ALTERNATE ROUTE AND MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3319 9211 3335 9195 3336 9148 3302 9154
3302 9207 3306 9211 3307 9211 3308 9213
$$
401 follow-up statement
000
WGUS74 KJAN 111525
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1025 AM CDT MON MAY 11 2009
ARC003-111630-
/O.CON.KJAN.FF.W.0046.000000T0000Z-090511T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ASHLEY AR-
1025 AM CDT MON MAY 11 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT FOR
ASHLEY COUNTY...
AT 1023 AM CDT...RAIN AND THUNDERSTORMS WERE INCREASING JUST TO THE
WEST OVER UNION AND BRADLEY COUNTIES. ESTIMATED RADAR RAINFALL RATES
OF 1 TO 2 INCHES PER HOUR WILL BE LIKELY FOR THE NEXT HOUR AS THESE
STORMS MOVE BACK INTO ASHLEY COUNTY.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CROSSETT...FOUNTAIN HILL...HAMBURG...SNYDER...OLD MILO...PORTLAND
AND MONTROSE.
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
THREE HOURS AND THE WARNING WILL LIKELY BE EXTENDED THROUGH THE
MIDDAY HOURS AS UP TO THREE MORE INCHES ARE POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY.
FIND AN ALTERNATE ROUTE AND MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS...ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN CARRY AWAY YOUR VEHICLE.
&&
LAT...LON 3319 9211 3335 9195 3336 9148 3302 9154
3302 9207 3306 9211 3307 9211 3308 9213
$$
40What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at May 11, 4:15 AM CDT, 4 hours 19 minutes earlier.
Area forecast discussion, May 11, 4:15 AM CDT, 4 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
415 AM CDT MON MAY 11 2009
.SHORT TERM...TODAY THROUGH TUESDAY...LATEST SURFACE ANALYSIS HAS
THE STALLED FRONTAL BOUNDARY NEAR THE INTERSTATE 20 CORRIDOR. THIS
BOUNDARY WAS SUPPOSED TO BE THE FOCUS FOR MAINLY AFTERNOON AND
EVENING THUNDERSTORM DEVELOPMENT TODAY...BUT ITS THE SERIES OF
DISTURBANCES IN THE PERSISTENT WEST TO NORTHWEST FLOW ALOFT THAT IS
PROVIDING EARLY ACTION ON THE RADARS THIS MORNING. THE DISTURBANCE
THAT BROUGHT OUR SUNDAY EVENINGS COMPLEX WAS NOTED OVER WESTERN
GEORGIA. THE CURRENT DISTURBANCE RESPONSIBLE FOR THIS MORNINGS
ACTIVITY WAS NOTED OVER THE DELTA AND FARTHER UPSTREAM ANOTHER
DISTURBANCE WAS NOTED OVER EASTERN NEW MEXICO AIDING DEVELOPMENT
OVER THE TEXAS PANHANDLE AND WESTERN OKLAHOMA. WITH SURFACE HIGH
PRESSURE CENTERED NORTH OF OUR CWFA PROVIDING A NORTH WIND TODAY AND
OUTFLOW FROM THIS MORNINGS ACTIVITY...THE BOUNDARY WILL LIKELY
SLIDE SOUTH OF INTERSTATE 20 BY THIS AFTERNOON. THE 00Z JAN SOUNDING
HAD A PW OF 1.81 INCHES. THE DEEP MOISTURE AND GREATEST INSTABILITY
FOR ANY STRONG TO SEVERE STORM DEVELOPMENT WILL LIKELY SHIFT SOUTH
TO OVER OUR SOUTHERN ZONES TODAY. HOWEVER...CONSIDERING THE WET
SOILS IN OUR NORTH...THIS MORNINGS ACTIVITY AND ANOTHER POSSIBLE
COMPLEX LATER TODAY FROM THE NORTHWEST...HAVE ISSUED ANOTHER FLASH
FLOOD WATCH FOR TODAY ROUGHLY FROM WINNSBORO LOUISIANA TO YAZOO CITY
TO EUPORA MISSISSIPPI. WITH THE CLOUDS AND RAIN...QUITE A MAX TEMP
GRADIENT IS EXPECTED ACROSS THE AREA TODAY. HIGHS SHOULD BE HELD IN
THE LOWER 70S NORTH AND IN THE MID 80S SOUTH. MOST OF THE CONVECTION
WILL DISSIPATE THIS EVENING WITH THE LOSS OF DAYTIME HEATING. THE
EXCEPTION WOULD BE AN MCS FROM THE NORTHWEST. THE SURFACE HIGH TO
THE NORTH WILL CONTINUE SHIFTING EAST TONIGHT AND HELP PRODUCE A
SOUTHEAST WIND TUESDAY. THE STALLED BOUNDARY WILL BEGIN RETURNING
NORTH AS A WEAK WARM FRONT. THIS WARM FRONT WILL SERVE AS THE FOCUS
FOR CONVECTIVE ACTIVITY TUESDAY AFTERNOON. HIGHEST POPS WILL BE
CARRIED OVER THE NORTHERN HALF. /22/
.LONG TERM...TUESDAY NIGHT THROUGH MONDAY...RATHER ZONAL FLOW WILL
CONTINUE TUESDAY NIGHT INTO THE WEDNESDAY. BY WEDNESDAY AFTERNOON
INTO WEDNESDAY NIGHT WE SEE A SHORTWAVE BEGIN TO DIP FROM THE UPPER
MIDWEST TOWARD THE GREAT LAKES REGION. THIS WILL BRING A BOUNDARY
TOWARD THE ARKLAMISS REGION WEDNESDAY NIGHT...BUT THIS BOUNDARY IS
EXPECTED TO STALL NORTH OVER THE REGION SO THAT IT WILL NOT IMPACT
THE CWFA. AS A RESULT THE AREA SHOULD BE RATHER QUIET ON WEDNESDAY.
BY THURSDAY THE BOUNDARY NORTH OF THE CWFA SHOULD BE PHASING OUT.
RETURN FLOW WILL EXIST OVER THE CWFA THROUGH THE REMAINDER OF THE
WORK WEEK. FOR THURSDAY THROUGH THE FIRST PART OF SATURDAY IT LOOKS
LIKE THE AREA WILL SEE DIURNAL CONVECT EACH AFTERNOON...WITH
CONVECTION BECOMING MORE WIDESPREAD BY SATURDAY WITH INCREASING
MOISTURE OVER THE AREA.
THIS WEEKEND THE UPPER PATTERN WILL BEGIN TO SHIFT TO MORE AMPLIFIED
IN NATURE. THIS WILL BRING A BROAD UPPER TROUGH TOWARD THE EASTERN
CONUS FOR THE END OF THE WEEKEND. THIS SHOULD BRING ANOTHER
BOUNDARY TOWARD THE ARKLAMISS REGION FOR SATURDAY NIGHT INTO SUNDAY
TO ALLOW FOR CONVECTION OVER THE ARKLAMISS REGION DURING THIS TIME
PERIOD. THE BOUNDARY AT THIS TIME LOOKS AS IF IT WILL MOVE OUT OF
THE CWFA BY SUNDAY NIGHT INTO MONDAY MORNING WITH HIGH PRESSURE
MOVING INTO THE REGION. TIMING AND DETAILS WITH THIS BOUNDARY ARE
RATHER UNCERTAIN AS THE ECMWF IS SLIGHTLY SLOWER WITH GETTING THE
BOUNDARY OUT OF THE CWFA. HAVE GENERALLY REMAINED WITH GUI FOR
NOW ON POPS FOR THIS TIME PERIOD.
TEMPERATURES THROUGH THE WORK WEEK WILL CONTINUE TO BE WARM AND
SLIGHTLY WARMER THAN AVERAGE. TOWARD THE WEEKEND TEMPERATURES WILL
BE A LITTLE COOLER WITH CLOUD COVER AND PRECIP EXPECTED AS THE
BOUNDARY IS MOVING THROUGH THE CWFA. OVERALL HAVE REMAINED
RELATIVELY CLOSE TO GUI FOR TEMPERATURES THROUGH THE EXTENDED. /14/
&&
.AVIATION...CONVECTION HAS REDEVELOPED A LITTLE FASTER THAN EXPECTED
EARLY THIS MORNING...ESPECIALLY AFTER THE COMPLEX THAT WENT THROUGH
SUNDAY EVENING. RADARS SHOW SCATTERED SHOWERS AND THUNDERSTORMS
ACROSS THE NORTH MOVING EAST SOUTHEAST INTO THE CENTRAL PORTIONS OF
THE AREA. VFR CONDITIONS ARE BEING OBSERVED OVER THE SOUTHERN HALF
WITH IFR/LIFR CONDITIONS NORTH. CONDITIONS WILL CONTINUE TO
DETERIORATE THIS MORNING IN THE SOUTH AS THE STORMS SPREAD SOUTH.
CONDITIONS SHOULD IMPROVE THIS AFTERNOON BEFORE ANOTHER COMPLEX OF
STORMS BEGINS MOVING IN FROM THE NORTHWEST. /22/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 79 62 82 68 / 69 41 46 11
MERIDIAN 80 62 82 65 / 66 37 55 23
VICKSBURG 78 63 84 68 / 70 40 38 7
HATTIESBURG 86 66 86 68 / 60 28 40 17
NATCHEZ 81 64 84 68 / 61 29 21 11
GREENVILLE 72 61 79 67 / 73 36 54 17
GREENWOOD 72 59 79 67 / 70 35 57 25
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR MSZ018-019-025>029-
032-034>036-040>042.
LA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR LAZ007>009-015-016-
023.
AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ARZ074-075.
&&
SHORT TERM/AVIATION: 22
LONG TERM: 14Hazardous weather outlook, May 11, 5:51 AM CDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 551 AM CDT MON MAY 11 2009 ARZ074-075-LAZ007>009-015-MSZ018-019-025>042-121100- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA- WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO- 551 AM CDT MON MAY 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WITH HEAVY RAIN WILL MOVE SLOWLY TO THE EAST ACROSS THE OUTLOOK AREA THIS MORNING AND RESULT IN THE PONDING OF WATER ON ROADS AND MINOR FLOODING PROBLEMS. THIS AFTERNOON STRONG THUNDERSTORMS MAY DEVELOP WITH VERY HEAVY RAINFALL RATES AND LEAD TO FLASH FLOODING. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR PORTIONS OF THE OUTLOOK AREA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. LAZ016-023>026-MSZ043>066-072>074-121100- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-MADISON MS- LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE- CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS- FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES- MARION-LAMAR-FORREST- 551 AM CDT MON MAY 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED STRONG TO SEVERE STORMS CAPABLE OF PRODUCING LARGE HAIL AND WIND GUSTS TO 60 MPH WILL BE POSSIBLE ACROSS THE OUTLOOK AREA THIS AFTERNOON AND EVENING. THE STALLED FRONTAL BOUNDARY JUST SOUTH OF THE INTERSTATE TWENTY WILL COMBINE WITH DAYTIME HEATING AND A MOIST UNSTABLE AIRMASS FOR THUNDERSTORM DEVELOPMENT. THE THUNDERSTORM ACTIVITY WILL DECREASE DURING THE EVENING AFTER SUNSET. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 22
In the hours before
Special weather statement, May 11, 2:39 AM CDT, 5 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 239 AM CDT MON MAY 11 2009 ARZ074-075-LAZ007>009-MSZ034-040-110840- ASHLEY AR-CHICOT AR-MOREHOUSE LA-WEST CARROLL LA-EAST CARROLL LA- WASHINGTON MS-ISSAQUENA MS- 239 AM CDT MON MAY 11 2009 ...A STRONG THUNDERSTORM OVER SOUTHERN ASHLEY COUNTY ARKANSAS... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER PARKDALE AT 239 AM CDT...MOVING EAST AT 30 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN NORTHWESTERN ISSAQUENA...SOUTHWESTERN WASHINGTON...SOUTHERN CHICOT AND SOUTHEASTERN ASHLEY COUNTIES...AND NORTHERN EAST CARROLL...NORTHERN WEST CARROLL AND NORTHEASTERN MOREHOUSE PARISHES SHOULD MONITOR THIS STORM CLOSELY. MME
Special weather statement, May 11, 3:43 AM CDT, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 343 AM CDT MON MAY 11 2009 ARZ074-075-LAZ007>009-MSZ034-040-110945- ASHLEY AR-CHICOT AR-MOREHOUSE LA-WEST CARROLL LA-EAST CARROLL LA- WASHINGTON MS-ISSAQUENA MS- 343 AM CDT MON MAY 11 2009 A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 3 MILES NORTH OF GLEN ALLAN TO 8 MILES NORTHWEST OF BEEKMAN AT 343 AM CDT...MOVING EAST AT 30 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THESE STORMS. PEOPLE IN NORTHWESTERN ISSAQUENA...SOUTHERN WASHINGTON...SOUTHERN CHICOT AND ASHLEY COUNTIES...AND NORTHERN EAST CARROLL...NORTHERN WEST CARROLL AND NORTHERN MOREHOUSE PARISHES SHOULD MONITOR THESE STORMS CLOSELY. CAW
Special weather statement, May 11, 4:31 AM CDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 431 AM CDT MON MAY 11 2009 MSZ035-036-042-111030- HOLMES MS-HUMPHREYS MS-YAZOO MS- 431 AM CDT MON MAY 11 2009 A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 5 MILES NORTHEAST OF MIDNIGHT TO 4 MILES SOUTHEAST OF EBENEZER AT 431 AM CDT...MOVING EAST AT 25 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THESE STORMS. PEOPLE IN NORTHEASTERN YAZOO...HUMPHREYS AND SOUTHERN HOLMES COUNTIES SHOULD MONITOR THESE STORMS CLOSELY. CAW
Special weather statement, May 11, 5:40 AM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 540 AM CDT MON MAY 11 2009 LAZ007-008-111140- MOREHOUSE LA-WEST CARROLL LA- 540 AM CDT MON MAY 11 2009 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER JONES AT 540 AM CDT...MOVING EAST AT 30 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN WEST CARROLL AND NORTHEASTERN MOREHOUSE PARISHES SHOULD MONITOR THIS STORM CLOSELY. CAW
Special weather statement, May 11, 6:11 AM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 611 AM CDT MON MAY 11 2009 LAZ009-MSZ040-111210- EAST CARROLL LA-ISSAQUENA MS- 611 AM CDT MON MAY 11 2009 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 8 MILES WEST OF LAKE PROVIDENCE AT 612 AM CDT...MOVING EAST AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN CENTRAL ISSAQUENA COUNTY...AND CENTRAL EAST CARROLL PARISH SHOULD MONITOR THIS STORM CLOSELY. CAW
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 5:25 AM CDT | Flash Flood Watch | JAN | Ashley, Chicot | 12 hr |
| May 11, 9:05 AM CDT | Flash Flood Warning | JAN | Chicot | 5 hr |
| May 11, 11:28 AM CDT | Flash Flood Warning | JAN | Ashley | 3 hr |
| May 11, 2:25 PM CDT | Areal Flood Warning | JAN | Chicot | 6 hr |
| May 11, 2:32 PM CDT | Areal Flood Warning | JAN | Ashley | 6 hr |
Nearby
Flash Flood Warnings in Arkansas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.